# SDR UALA2012081704588

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 69,294 hours, 13,232 cycles
- Engine: Pwa PW4077
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Defective
- Location: Exciter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELECTRICAL CONNECTOR ON R1 IGNITION EXCITER LOCKING FUNCTION DEFECTIVE WHILE WORKING DF0616.  REPLACED CONNECTOR.  COMPLETED AND PASSED MAT TEST REF MM 74-00-00, OPERATIONAL TEST OF IGNITION SYSTEM STILL NEEDS TO BE COMPLETED.
